| Model Number |
2088TC/58 |
| Medical Device Problem Codes |
High impedance (1291); Capturing Problem (2891)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the clinic for a scheduled follow-up.Upon interrogation, the patient's right ventricular (rv) lead exhibited a high capture threshold and high pacing impedance.The rv lead was explanted and replaced on (b)(6) 2026.The patient remained in stable condition.
Additional Manufacturer Narrative
Further information was requested but not received.